Optimal scaling for ordered categories
S. Katti and
Psychometrika, 1962, vol. 27, issue 4, 355-374
References: View complete reference list from CitEc
Citations: View citations in EconPapers (11) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:psycho:v:27:y:1962:i:4:p:355-374
Ordering information: This journal article can be ordered from
http://www.springer. ... gy/journal/11336/PS2
Access Statistics for this article
Psychometrika is currently edited by Irini Moustaki
More articles in Psychometrika from Springer, The Psychometric Society
Bibliographic data for series maintained by Sonal Shukla ().